MAUDE Adverse Event Report: BIO-RAD MEDICAL DIAGNOSTICS GMBH ANTI-HUMAN GLOBULIN ANTI-IGG SOLIDSCREEN II; AHG ANTI-IGG SOLIDSCREEN II

BIO-RAD MEDICAL DIAGNOSTICS GMBH ANTI-HUMAN GLOBULIN ANTI-IGG SOLIDSCREEN II; AHG ANTI-IGG SOLIDSCREEN II
Catalog Number 806516100
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/22/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is our intial report on this incident.
 
Event or Problem Description
The customer reported false negative results of her positive weak d control with anti-human-globulin, anti-igg solidscreen ii on tango optimo.The customer returned the supposedly defective product for investigational testing.Testing in our quality control laboratory is still ongoing.While waiting for the customer's product sample to arrive in (b)(6), the retained sample of anti-human-globulin, anti-igg solidscreen ii was tested with different controls and samples.All positive and negative results were correct.We did not observe any false negative results.A review of the batch record documentation showed no irregularities which might have negatively affected the quality of the allegedly defective lot.
 
Additional Manufacturer Narrative
This is our final report on this incident.
 
Event or Problem Description
The customer reported false negative results of her positive weak d control with anti-human-globulin (ahg), anti-igg solidscreen ii on tango optimo.The customer returned the supposedly defective product but not the control that had caused false negative test results.At the time the complaint sample arrived on our premises the supposedly defective was already expired.Nevertheless our quality control laboratory tested the returned sample in parallel to their retention sample.The complaint sample showed no reactivity.All reactions which were supposed to be positive were false negative.The retention sample showed correct positive and negative results.Both, the complaint sample as well as the retention sample, were tested for microbiological growth.The result was no microbiological growth.Additionally the complaint sample and the retention sample were tested in an external laboratory for human serum albumin.The external laboratory could determine human serum albumin in the complaint sample, but not in the retention sample.The presence of human serum albumin can be a marker for the presence of human immunoglobulin g (igg).And human igg neutralizes the anti-igg of the ahg and therefore is a possible cause for the non-reactivity of the ahg returned by the customer.During its shelf life the retention sample of anti-human-globulin, anti-igg solidscreen ii was tested with different controls and samples.All positive and negative results were correct.We did not observe any false negative results.Testing by our quality control laboratory confirmed that the allegedly defective lot of anti-human-globulin, anti-igg solidscreen ii functions correctly.Only one single vial returned by the customer did not function correctly.The malfunction may be caused by neutralization at the customer´s site.A review of the batch record documentation showed no irregularities which might have negatively affected the quality of the allegedly defective lot.

Brand Name
ANTI-HUMAN GLOBULIN ANTI-IGG SOLIDSCREEN II
Common Device Name
AHG ANTI-IGG SOLIDSCREEN II
Manufacturer (Section D)
BIO-RAD MEDICAL DIAGNOSTICS GMBH
industriestrasse 1
dreieich, hessen 63303
GM  63303
MDR Report Key6192508
Report Number9610824-2016-00084
Device Sequence Number13559644
Product Code KSZ
UDI-Device Identifier07611969951437
UDI-Public07611969951437
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 05/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/24/2016
Device Catalogue Number806516100
Device Lot Number8523090-02
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/13/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 11/22/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/21/2016
Supplement Report FDA Received Date05/11/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ANTI-D BLEND, LOT 8549120-01, EXP. 12/03/2017; SOLIDSCREEN II STRIP, LOT 8615040, EXP. 04/08/2018